# SDR IPXA2023013090441

- Difficulty date: January 21, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0835
- Aircraft time: 23,331 hours, 14,018 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: A5796040221400
- Condition: Broken
- Location: Lh Wing Ctr Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CLH WING CENTER FLAP OB SIDE ANGLE PLATE BROKENREMOVED AND REPLACED IAW SRM 51-40-21
